# SDR TRAX200801053

- Difficulty date: August 25, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 32,325 hours, 36,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER AFT FA MISSING. FOUND SIGN IN AFT CLOSET, PRIOR RECOVERED, REINSTALLED PLASTIC SIGN COVER ON SIGN, LIGHT.  OPS CK GOOD.  REF 33-50-00 OPT 100000.
